ana zumalacárregui

University of New South Wales

Home | Publications | Talks | Teaching | Outreach | More

publications

Igor E. Shparlinski and Ana Zumalacárregui, Sums of inverses in thin sets of finite fields. Accepted for publication in Proceedings of the AMS. pdf

Juanjo Rué, Christoph Spiegel and Ana Zumalacárregui, Threshold functions and Poisson convergence for systems of equations in random sets. To appear in Mathematische Zeitschrift. pdf

Javier Cilleruelo and Ana Zumalacárregui, Saving the logarithmic factor in the error term estimates of some congruence problems. Mathematische Zeitschrift 286 no. 1, (2017) 545-558. pdf

Pieter Moree and Ana Zumalacárregui, Salajan's conjecture on discriminating terms in an exponential sequence, Journal of Number Theory 160, (2016) 646-665. pdf

Mei-Chu Chang, Javier Cilleruelo, Moubariz Z. Garaev, José Hernández, Igor E. Shparlinski, Ana Zumalacárregui, Points on curves in small boxes and applications, Michigan Mathematical Journal 63 (2014), 503-534. pdf

Javier Cilleruelo, Juanjo Rué, Paulius Šarka and Ana Zumalacárregui, The least common multiple of sets of positive integers, Journal of Number Theory 144 (2014), 92-104. pdf

Javier Cilleruelo and Ana Zumalacárregui, An additive problem in finite fields with powers of elements of large multiplicative order, Revista Matemática Complutense 27, no. 2 (2014) 501-508. pdf

Juanjo Rué, Paulius Šarka and Ana Zumalacárregui, On the error term of the logarithm of the lcm of a quadratic sequence, Journal de Thècuteorie des Nombres de Bordeaux 25, no. 2 (2013), p. 457-470. pdf

Javier Cilleruelo, Florian Luca, Juanjo Rué and Ana Zumalacárregui, On the sum of digits of some sequences of integers, Central European Journal of Mathematics 11 no. 1 (2013), 188-195. pdf

Javier Cilleruelo, Igor Shparlinski and Ana Zumalacárregui, Isomorphism classes of elliptic curves over a finite field in some thin families, Mathematical Research Letters 19, no. 2 (2012). pdf

Ana Zumalacárregui, Concentration of points on modular quadratic forms, International Journal of Number Theory 7, no. 7 (2011), 1835-1839. pdf


preprints

Lucas Boppré, Joachim von zur Gathen, Lucas Perin and Ana Zumalacárregui, Sidon sets and statistics of the ElGamal function.

Javier Cilleruelo, Carlos Vinuesa and Ana Zumalacárregui, Representation functions in finite groups and bases for intervals.

© 2016-2017 by Ana Zumalacárregui